Hepatitis B Community
Twinrix arm ache?
About This Community:

This forum is an un-mediated, patient-to-patient forum for questions and support regarding Hepatitis B. Topics in this forum include but are not limited to, Causes, Diagnosis, Family and Relationships, Living With Hepatitis B, Research Updates, Treatment, Success Stories, Support, Symptoms.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Twinrix arm ache?

I'm a med student, over 40, who has to get her shots in order even to be considered for residency in any hospital.  I went ahead and got my Twinrix (A & B)  first two shots.  I am deathly afraid to take my third.  No, I don't have any of the drastic arthritic pains some of the people in this forum have, but my arm hasn't stopped aching after the second shot, even though it's been three months now.   My questions:   1) Is this common, so I should just shrug it off?   2) Is it feasible to refuse to get my 3rd shot, and go ahead and send in my documents to hospitals, hoping they just gloss over my missing 3rd shot?   Thanks.
Related Discussions
Avatar m tn
first options sounds about right
suck it up , take ur 3rd shot and you'll be alright.
good luck with med school
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis B Community Resources
Top Hepatitis Answerers
Avatar m tn
Blank
stef2011
Italy
Avatar m tn
Blank
StephenCastlecrag
Australia
Avatar m tn
Blank
Aduiski
Other
Avatar m tn
Blank
sorte
Poland
Avatar f tn
Blank
Royal36
Avatar m tn
Blank
Ram1982
Bangalore, India